# SDR GUUA94132022411A

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 30,818 hours, 35,820 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

FLIGHT: 9131 TPA/TLH PILOT REPORTED DURING APPROACH NO GEAR SAFE INDICATION AND LANDING GEAR INDICATOR CIRCUIT BREAKER POPPED. RETURNED TO TPA LANDED WITHOUT INCIDENT.   INSPECTED PC BOARD AND CONNECTORS PERFORMED LANDING GEAR SWING FIVE TIMES. VISUALLY INSPECTED ALL DOWNLOCK SWITCHES NO DISCREPANCIES NOTED.  CLEANED WATER IN BELLY OF AIRCRAFT UNDER PC BOARDS OPERATIONAL CHECKED GOOD.
